# SDR FDEA2019111102916

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 315N310545
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B REV T/E LWR CHAFE STRIP CRACKED REMOVED AND REPLACED CHAFE STRIP PER EA # F-7830-T0350620-P1
